# SDR 95ZZZM498

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EVIDENCE OF CORROSION BETWEEN FS 500 AND FS 520 BETWEEN L-28R AND L-29R.  OPEN UP SKIN, CUT OUT AREA OF CORROSION AND FABRICATE REPAIR DOUBLER AND FINGER DOUBLERS AS PER DWG NR 30942-14.  INSTALLED DOUBLERS AND FILLERS AS PER DWG NR ARW 30942-14.  (M)
